# SDR MJYA201308100003

- Difficulty date: August 6, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 53,417 hours, 64,334 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 200
- Part time: 53,417 hours, 64,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD EXTERNAL SIDE, SURFACE CORROSION FOUND UNDER ADHESIVE, 9 O`CLOCK POSITION APPROX 1.5' FROM DOOR FRAME LT BULKHEAD.
